# SDR AALA201809259005

- Difficulty date: September 1, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361073000100
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 212EF DELAMINATED IN THE COCKPIT.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, FIGURE 20106.
